Community Forum Archive
Medication side effects or something more serious?Sat, 05/16/2020 - 19:28
Topic: Medication Issues
I have currently been on Keppra (750 milligrams) for 3 years now and I never had any side effects until now. A few days ago I sudden,shooting leg pain out of nowhere after I took my 6:30pm dose. I had to lay down for few minutes but the pain got gradually worse that I had to go to the hospital. I got discharged late at night and they diagnose me with leg pain. The pain had a tingling, burning sensation to it and the following day was pretty rough as my toes had a tingling prickling sensation to it. The pain became so bad that it spread pretty much throughout my body, especially my back. Again, the pain was so bad that I attempted to go back to the ER but the paramedics told me to use a heat pad and take painkillers. I also had a seizure that night. I still have painful episodes of tingling sensations and I have to see my neurologist on Monday. My primary doctor said it might be side effects of the medication but I'm really concerned as well as my family. Has anyone else experienced this type of pain?
Hi,Thank you for posting. We
Submitted by Anonymous on Mon, 2020-05-18 - 09:10
Hi,Thank you for posting. We cannot determine if these new symptoms you describe experiencing are related to your medication or if this is a separate issue. We are glad to hear that you’re scheduled to follow-up with your Neurologist to explore this further and determine what individual treatment plan may be best for you. Treatment and how the body may react to certain medications varies for each individual. To learn more about Keppra and things to look for, please visit: https://www.epilepsy.com/medications/levetiracetam . You may want to consider keeping a journal or a diary, to document how your feeling in detail, (like you’ve done in your post) will be very helpful to review with your healthcare team. My Seizure Diary, which can help you organize your health records, track seizures, managing medications and side effects, and more: https://www.epilepsy.com/living-epilepsy/epilepsy-foundation-my-seizure-diary. Additionally, you may always contact our 24/7 Helpline, where trained information specialists are available to answer your questions, offer help, hope, support, guidance,and access to national and local resources. 1-800-332-1000, email@example.com. epilepsy.com/helpline , or contact your local Epilepsy Foundation: https://www.epilepsy.com/affiliates
One thing I forget to note: I
Submitted by Moonriser on Sat, 2020-05-16 - 19:39
One thing I forget to note: I have a lot of episodes of vertigo and I have a hard time sitting up straight due to vertigo or back pain. In addition, my gait is unbalanced and I cannot stand up straight without the feeling im going to fall.